# SDR DALA2019062533812

- Difficulty date: June 22, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 46,092 hours, 31,944 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 715-737
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER SKIN FROM STA Y=715 TO Y=737 BTW X=44 TO X=60 AND Z=-10 AT WING BOX. NRC 00481: CORROSION LEVEL 2, CORROSION WAS REPAIRED PER ER/A 579113-14 REV. ORIGINAL: SECTION I. ASSOCIATED ER/A 14-579113.
